# SDR DALA2014110706006

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 19,927 hours, 7,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RED FORWARD GALLEY EMERGENCY FLOODLIGHT L1409 INOPERATIVE. MAINTENANCE FOUND FWD CEILING PANEL LIGHT ASSY L1417 WIRED STRAIGHT TO GROUND.  REINSTALLED L1417 LIGHT ASSY. OPS CK GOOD, REF WDM 33-51-12, 33-51-21 AMM 33-51.
